KOPS - The Institutional Repository of the University of Konstanz

Global well-posedness and polynomial decay for a nonlinear Timoshenko-Cattaneo system under minimal Sobolev regularity

Global well-posedness and polynomial decay for a nonlinear Timoshenko-Cattaneo system under minimal Sobolev regularity

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MORI, Naofumi, Reinhard RACKE, 2018. Global well-posedness and polynomial decay for a nonlinear Timoshenko-Cattaneo system under minimal Sobolev regularity. In: Nonlinear Analysis. 173, pp. 164-179. ISSN 0362-546X. eISSN 1873-5215. Available under: doi: 10.1016/j.na.2018.03.019

@article{Mori2018Globa-41950.2, title={Global well-posedness and polynomial decay for a nonlinear Timoshenko-Cattaneo system under minimal Sobolev regularity}, year={2018}, doi={10.1016/j.na.2018.03.019}, volume={173}, issn={0362-546X}, journal={Nonlinear Analysis}, pages={164--179}, author={Mori, Naofumi and Racke, Reinhard} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41950.2"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-06-13T06:32:35Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2018</dcterms:issued> <dc:contributor>Mori, Naofumi</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Racke, Reinhard</dc:contributor> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41950.2"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-06-13T06:32:35Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Mori, Naofumi</dc:creator> <dcterms:title>Global well-posedness and polynomial decay for a nonlinear Timoshenko-Cattaneo system under minimal Sobolev regularity</dcterms:title> <dc:creator>Racke, Reinhard</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account